# SDR AALA201505059002

- Difficulty date: April 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175602400
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, FLOOR PANEL 261PF DELAMINATED IN AFT GALLEY.  REPLACED FLOOR PANEL IAW SRM 53-02-00 PARAGRAPH 84 FIGURE 209 & IRM 97-01 REV G.
